標題: Chaos in a modified van der Pol system and in its fractional order systenis
作者: Ge, Zheng-Ming
Zhang, An-Ray
機械工程學系
Department of Mechanical Engineering
公開日期: 1-六月-2007
摘要: Chaos in a modified van der Pot system and in its fractional order systems is studied in this paper. It is found that chaos exists both in the system and in the fractional order systems with order from 1.8 down to 0.8 much less than the number of states of the system, two. By phase portraits, Poincare maps and bifurcation diagrams, the chaotic behaviors of fractional order modified van der Pot systems are presented. (c) 2005 Elsevier Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/j.chaos.2005.12.024
http://hdl.handle.net/11536/10734
ISSN: 0960-0779
DOI: 10.1016/j.chaos.2005.12.024
期刊: CHAOS SOLITONS & FRACTALS
Volume: 32
Issue: 5
起始頁: 1791
結束頁: 1822
顯示於類別:期刊論文


文件中的檔案:

  1. 000244504000023.pdf